Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2018, Article ID 9269458, 7 pages
https://doi.org/10.1155/2018/9269458
Research Article

Global Bifurcation from Intervals for the Monge-Ampère Equations and Its Applications

Department of Basic Courses, Lanzhou Institute of Technology, Lanzhou 730050, China

Correspondence should be addressed to Wenguo Shen; moc.361@963gwnehs

Received 8 August 2017; Accepted 20 November 2017; Published 9 January 2018

Academic Editor: Vijay Gupta

Copyright © 2018 Wenguo Shen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Gilbarg and N. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer, Verlag, Berlin, Heidelberg, 3rd edition, 2001. View at MathSciNet
  2. X. J. Wang, “A class of fully nonlinear elliptic equations and related functionals,” Indiana University Mathematics Journal, vol. 43, no. 1, pp. 25–54, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  3. K. Tso, “On a real Monge-Ampère functional,” Inventiones Mathematicae, vol. 101, no. 2, pp. 425–448, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. V. Pogorelov, “The Diriehlet problem for the n-dimensional analogue of the Monge-Ampère equation,” Soviet Mathematics - Doklady, vol. 12, pp. 1727–1731, 1971. View at Google Scholar
  5. S. Y. Cheng and S. T. Yao, “On the regularity of the Monge-Ampère equation det (2u/xixj) = F(x, u),” Communications on Pure and Applied Mathematics, vol. 3, pp. 41–68, 1977. View at Google Scholar
  6. P. L. Lions, “Sur les equations de Monge-Ampere. I,” Manuscripta Mathematica, vol. 41, pp. 1–43, 1983. View at Google Scholar
  7. S. Y. Cheng and S.-T. Yau, “The real Monge-Ampère equation and affine flat structures,” in Proceedings of the 1980 Beijing Symp. on Differential Geometry and Differential Equations, S. S. Cheng and W. T. Wu, Eds., pp. 339–370, Science Press, Beijing, China. View at MathSciNet
  8. P. Guan, N. S. Trudinger, and X. J. Wang, “On the Dirichlet problem for degenerate Monge-Ampere equations,” Acta Mathematica, vol. 182, pp. 87–104, 1999. View at Google Scholar
  9. N. D. Kutev, “Nontrivial solutions for the equations of Monge-Ampère type,” Journal of Mathematical Analysis and Applications, vol. 132, no. 2, pp. 424–433, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  10. P. Delano, “Radially symmetric boundary value problems for real and complex elliptic Monge-Ampère equations,” Journal of Differential Equations, vol. 58, pp. 318–344, 1985. View at Google Scholar
  11. L. Caffarelli, L. Nirenberg, and J. Spruck, “The Dirichlet problem for nonlinear second-order elliptic equations. I. Monge-Ampère equation,” Communications on Pure and Applied Mathematics, vol. 37, no. 3, pp. 369–402, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  12. S. Hu and H. Wang, “Convex solutions of boundary value problems arising from Monge-Ampère equations,” Communications on Pure and Applied Mathematics, vol. 16, no. 3, pp. 705–720, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  13. H. Wang, “Convex solutions of boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 246–252, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. P. L. Lions, “Two remarks on Monge-Ampère equations,” Annali di Matematica Pura ed Applicata, vol. 142, no. 4, pp. 263–275, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  15. G. Dai and R. Ma, “Eigenvalue, bifurcation, convex solutions for Monge-Ampère equations,” Topological Methods in Nonlinear Analysis, vol. 46, no. 1, pp. 135–163, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  16. G. Dai, “Two Whyburn type topological theorems and its applications to Monge-Ampère equations,” Calculus of Variations and Partial Differential Equations, vol. 55, no. 4, pp. 1–28, 2016. View at Publisher · View at Google Scholar · View at Scopus
  17. H. Berestycki, “On some nonlinear Sturm-Liouville problems,” Journal of Differential Equations, vol. 26, no. 3, pp. 375–390, 1977. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. R. Ma and G. Dai, “Global bifurcation and nodal solutions for a Sturm-Liouville problem with a nonsmooth nonlinearity,” Journal of Functional Analysis, vol. 265, no. 8, pp. 1443–1459, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. G. Dai and R. Ma, “Bifurcation from intervals for Sturm-Liouville problems and its applications,” Electronic Journal of Differential Equations, vol. 2014, no. 3, pp. 1–10, 2014. View at Google Scholar · View at MathSciNet
  20. G. Dai and R. Ma, “Unilateral global bifurcation for p-Laplacian with non-p-1-linearization nonlinearity,” Discrete and Continuous Dynamical Systems- Series A, vol. 35, no. 1, pp. 99–116, 2015. View at Publisher · View at Google Scholar · View at Scopus
  21. P. H. Rabinowitz, “Some global results for nonlinear eigenvalue problems,” Journal of Functional Analysis, vol. 7, no. 3, pp. 487–513, 1971. View at Publisher · View at Google Scholar · View at Scopus
  22. P. H. Rabinowitz, “On bifurcation from infinity,” Journal of Differential Equations, vol. 14, pp. 462–475, 1973. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus